# SDR JGVR20210122001

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 12,698 hours, 8,549 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA OF THE AFT LOWER SPAR CAP INBOARD OF WS 37 LOCATED IN THE RT MAIN LANDING GEAR WHEEL WELL, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION.  BLENDED CORRODED AREA OF THE LOWER AFT SPAR CAP INBOARD OF WS 37 LOCATED ON THE LT MAIN LANDING GEAR WHEEL WELL, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION.  REPAIRED BLENDED AREAS, IAW AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER.
